# SDR DALA1027110195

- Difficulty date: October 5, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,401 hours, 8,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 903 BETWEEN STR 20R AND STR 21R FRAME INNER CHORD CRACK REPAIR ACCOMPLISHED AS PER ER/A 485467-14.  (DL76L102774)
